# SDR CALA2013120293385

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 46,497 hours, 11,033 cycles
- Engine: Pwa PW4052
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VLV LIGHT ON AFTER LANDING.  DEFERRED FWD OVERBOARD VLV IAW MEL 2164W. REMOVED RELAY K1325 & K1326, STORED IN COCKPIT, PLACARD INSTALLED.  REPLACED FWD EQUIPMENT VLV NO HELP.
